DOI 10.1016/j.jiac.2016.10.004
Cutaneous invasive aspergillosis in a patient with glioblastoma receiving long-term temozolomide and corticosteroid therapy.
Аннотация
Glioblastoma is an aggressive brain tumor that requires multidisciplinary treatment including adjuvant radiotherapy, chemotherapy, and adjunct corticosteroids. Temozolomide is a commonly used chemotherapy drug and frequently causes lymphocytopenia. We describe the case of a 67-year-old woman with cutaneous invasive aspergillosis who had received long-term temozolomide and corticosteroid therapy for glioblastoma. She presented with multiple indurations, erythema, and purpura, some of which produced purulent discharge, in the anterior abdomen. Extensive intra- or inter-muscular abscesses of the right anterior abdominal wall were also observed. Her absolute lymphocyte counts were 156/μL on admission. Cultures obtained from the wound yielded Aspergillus fumigatus. She was diagnosed with secondary cutaneous invasive aspergillosis, which likely resulted from hematogenous dissemination. Although rare, this case illustrates that temozolomide-induced lymphocytopenia, especially in cases of concomitant corticosteroid use, can be associated with severe invasive aspergillosis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.